RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2016, Volume 16, Number 4, Pages 691–709 (Mi mmj617)  

On full exceptional collections of line bundles on del Pezzo surfaces

Alexey Elaginab, Valery Luntsc

a Institute for Information Transmission Problems (Kharkevich Institute), Moscow, RUSSIA
b National Research University Higher School of Economics, Moscow, RUSSIA
c Indiana University, Bloomington, USA

Abstract: We prove that any numerically exceptional collection of maximal length, consisting of line bundles, on a smooth del Pezzo surface is a standard augmentation in the sense of L. Hille and M. Perling. We deduce that any such collection is exceptional and full.

Key words and phrases: del Pezzo surface, exceptional collection, line bundle.

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
The research was carried out at the IITP RAS at the expense of the Russian Foundation for Sciences (project 14-50-00150).


DOI: https://doi.org/10.17323/1609-4514-2016-16-4-691-709

Full text: http://www.mathjournals.org/.../2016-016-004-007.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 14F05, 14J26, 14C20
Received: April 7, 2016; in revised form July 18, 2016
Language:

Citation: Alexey Elagin, Valery Lunts, “On full exceptional collections of line bundles on del Pezzo surfaces”, Mosc. Math. J., 16:4 (2016), 691–709

Citation in format AMSBIB
\Bibitem{ElaLun16}
\by Alexey~Elagin, Valery~Lunts
\paper On full exceptional collections of line bundles on del Pezzo surfaces
\jour Mosc. Math.~J.
\yr 2016
\vol 16
\issue 4
\pages 691--709
\mathnet{http://mi.mathnet.ru/mmj617}
\crossref{https://doi.org/10.17323/1609-4514-2016-16-4-691-709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3598503}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391211000007}


Linking options:
  • http://mi.mathnet.ru/eng/mmj617
  • http://mi.mathnet.ru/eng/mmj/v16/i4/p691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:108
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019